Ukrainian Mathematical Journal

, Volume 62, Issue 2, pp 268–288 | Cite as

Expansion of functions in a system of polynomials biorthogonal on a closed contour with a system of functions regular at infinitely remote point

  • M. A. Sukhorol’s’kyi

We study properties of the systems of polynomials constructed according to the schemes similar to the schemes used for the Bernoulli and Euler polynomials, formulate conditions for the existence of functions associated with polynomials and conditions of representation of polynomials by contour integrals, and present the classes of analytic functions expandable in series in the systems of polynomials. The expansions of functions are illustrated by examples.


Analytic Function Power Series Integral Representation Contour Integral Exponential Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. I. Markushevich, Selected Chapters of the Theory of Analytic Functions [in Russian], Nauka, Moscow (1976).zbMATHGoogle Scholar
  2. 2.
    D. Gaier, Vorlesungen über Approximation im Komplexen, Birkhäuser, Basel (1980).zbMATHGoogle Scholar
  3. 3.
    V. K. Dzyadyk, Introduction to the Theory of Uniform Approximation of Functions by Polynomials [in Russian], Nauka, Moscow (1977).zbMATHGoogle Scholar
  4. 4.
    J. L. Walsh, Interpolation and Approximation by Rational Functions in the Complex Domain, American Mathematical Society, Providence, RI (1960).zbMATHGoogle Scholar
  5. 5.
    M. A. Sukhorol’s’kyi, “Expansion of analytic functions in systems of polynomials of the Mellin type,” Visn. Univ. “L’vivs’ka Politekhnika,” Ser. Fiz.-Mat. Nauk., No. 346, 111–115 (2005).Google Scholar
  6. 6.
    M. A. Sukhorol’s’kyi, “Domain of convergence and the Euler transformations of the power series of analytic functions,” Ukr. Mat. Zh., 60, No. 8, 1145–1152 (2008).Google Scholar
  7. 7.
    E. Kamke, Differentialgleichungen Lösungsmethoden und Lösungen, Akademische Verlagsgesellschaft Geest, Leipzig (1959).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  • M. A. Sukhorol’s’kyi
    • 1
  1. 1.“L’vivs’ka Politekhnika” National UniversityLvivUkraine

Personalised recommendations